# SDR C8GA20090179

- Difficulty date: August 19, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N287SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21345
- Aircraft time: 59,439 hours, 41,577 cycles
- Engine: Pwa JT8D
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1U110322
- Part serial: 3225
- Condition: Leaking
- Location: Slats
- Part time: 2,063 hours, 1,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION A TOTAL "A" HYD SYS FAILURE OCCURRED. THE ACFT RETURNED TO DEPARTURE WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED. THE NR 3 SLAT ACTUATOR INBD FITTING WAS CRACKED.  REMOVED AND REPLACED THE NR 3 SLAT ACTUATOR, REMOVED AND REPLACED BOTH "A" SYSTEM CASE DRAIN FILTERS, REMOVED AND REPLACED BOTH "B" SYSTEM CASE DRAIN FILTERS. PERFORMED OPS AND LEAK CHECKS, NO DEFECTS NOTED. ACFT WAS RETURNED TO SERVICE.
